# SDR DL764020302

- Difficulty date: March 13, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 4,511 hours, 1,840 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Card
- Part number: N012300000
- Part serial: 0120
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON T/O FLL FLAP RETRACT GOT T/E FLAP DISAGREE BETWEEN 5 AND 15 DEG WITH ALT PROC FLAPS/SLATS WOULD NOT COME UP.  RAN FLAPS OUT TO 20 DEG THEN AFTER 3 ATTEMPTS AND 40 MINS FLAPS RETRACTED.  INSPECTED AND FOUND NO DAMAGE TO LE/TE FLAPS.  REPLACED CARD M11291 ADU CONTROL.  RAN FLAP/SLAT BOTH ELEC/HYD SEVERAL TIMES, NO TROUBLE FOUND.  T/S PER FIM.
